# SDR HEEA078760

- Difficulty date: May 6, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N721PH
- Make and model: Bell 407
- Aircraft serial: 53278
- Aircraft time: 3,184 hours
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 13824120234
- Part serial: 8260750
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GPS RECEIVER HAS NO DISPLAY.
